Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 226, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 1, 2011, 2:16 PM EDT for 4 counties in Ohio. It was in force for 44 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 2:16 PM EDT (18:16 UTC)
- Expired
- Aug 1, 2011, 3:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Medina County, OH, Portage County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 51 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:22 PM EDT | HAIL 1 | Wadsworth, OH | |
| Aug 1, 2:30 PM EDT | HAIL 1 | W Akron, OH | |
| Aug 1, 2:30 PM EDT | HAIL 2 | Medina, OH | |
| Aug 1, 2:32 PM EDT | TSTM WND DMG | Akron, OH | TWIGS AND SMALL BRANCHES DOWN. |
| Aug 1, 2:40 PM EDT | HAIL 1 | Fairlawn, OH | |
| Aug 1, 2:53 PM EDT | HAIL 1.75 | Wadsworth, OH | |
| Aug 1, 2:58 PM EDT | HAIL 1.25 | Wadsworth, OH | |
| Aug 1, 3:00 PM EDT | HAIL 1 | Wadsworth, OH | |
| Aug 1, 3:00 PM EDT | HAIL 1.25 | Wadsworth, OH | |
| Aug 1, 3:06 PM EDT | HAIL 0.88 | Akron, OH | |
| Aug 1, 3:09 PM EDT | HAIL 1.25 | Wadsworth, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS51 KCLE 011816
SVRCLE
OHC103-133-153-169-011900-
/O.NEW.KCLE.SV.W.0226.110801T1816Z-110801T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MEDINA COUNTY IN NORTHEAST OHIO
SOUTHWESTERN PORTAGE COUNTY IN NORTHEAST OHIO
SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
NORTHEASTERN WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 300 PM EDT
* AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CUYAHOGA FALLS...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
AKRON...
DOYLESTOWN...
TALLMADGE...
BARBERTON...
MOGADORE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INSIDE NOW AND STAY AWAY FROM WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4092 8187 4117 8188 4122 8150 4099 8122
4099 8123 4099 8141 4092 8142
TIME...MOT...LOC 1816Z 321DEG 22KT 4113 8158
$$
KOSARIK2 follow-up statements
323
WWUS51 KCLE 011839
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT MON AUG 1 2011
OHC103-133-153-169-011847-
/O.CAN.KCLE.SV.W.0226.000000T0000Z-110801T1900Z/
MEDINA OH-PORTAGE OH-SUMMIT OH-WAYNE OH-
239 PM EDT MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE...SOUTHERN
SUMMIT...SOUTHWESTERN PORTAGE AND SOUTHEASTERN MEDINA COUNTIES WILL
BE ALLOWED TO EXPIRE...
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4092 8187 4117 8188 4122 8150 4099 8122
4099 8123 4099 8141 4092 8142
TIME...MOT...LOC 1837Z 321DEG 22KT 4103 8148
$$
LOMBARDY738
WWUS51 KCLE 011841
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT MON AUG 1 2011
OHC103-133-153-169-011900-
/O.CON.KCLE.SV.W.0226.000000T0000Z-110801T1900Z/
MEDINA OH-PORTAGE OH-SUMMIT OH-WAYNE OH-
241 PM EDT MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN WAYNE...SOUTHERN SUMMIT...SOUTHWESTERN PORTAGE AND
SOUTHEASTERN MEDINA COUNTIES...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH WILL CONTINUE ACROSS MEDINA AND
SUMMIT COUNTIES... MOVING SOUTHEAST TOWARD WAYNE AND PORTAGE
COUNTIES.
LARGE HAIL...ONE INCH IN DIAMETER...WAS REPORTED IN WADSWORTH AND
WEST AKRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4117 8188 4116 8143 4099 8122 4099 8141
4092 8142 4092 8187
TIME...MOT...LOC 1839Z 321DEG 22KT 4102 8147
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:42 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 1, 1:42 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 142 PM EDT MON AUG 1 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE IS EXPECTED TO CROSS THE EASTERN GREAT LAKES TODAY. HIGH PRESSURE OVER THE TENNESSEE VALLEY WILL REMAIN NEARLY STATIONARY THIS WEEK. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CU DEVELOPING ACROSS SRN LOWER MI AND OVER THE WESTERN HALF OF THE FORECAST AREA EARLY THIS AFTERNOON. RADAR SHOWING SOME SHOWERS POPPING UP SOUTH OF DTW AND NORTH OF TOL. CONTINUED WITH AT LEAST SLGT CHC TO LOW CHC POPS WITH EXCEPTION OF THE EAST SIDE OF CLE AND THE SUBURBS IMPACTED BY A CLUSTER OF TS COMING OFF THE LAKE. PREVIOUS DISCUSSION ABOUT TEMPS BELOW. MODIFIED TEMPS AND DEWPOINTS FOR THE AFTERNOON. GUIDANCE NOT VERY REPRESENTATIVE WITH MAV AND MET SHOWING DPTS MIXING OUT INTO THE UPPER 60S TO 70 ACROSS GREATER TOL AREA. HOWEVER...DEWPOINT POOLING AHEAD OF THE WEAK FRONT MAY ALLOW FOR THEM TO REMAIN IN THE LOWER 70S. THIS COMBINED WITH TEMPS IN THE LOWER 90S WILL ALLOW FOR HEAT INDEX VALUES TO APPROACH 100. WILL HOLD OFF ON HEAT ADVISORY HEADLINES BUT DO WANT TO MENTION THAT CONDITIONS WILL BE CLOSE TO ADVISORY ESPECIALLY AROUND GREATER TOLEDO. THE ONLY OTHER ITEM HOLDING BACK IS THAT GIVEN EXPECTED CU FIELD DEVELOPMENT CLOUDS AND THE HIGHER DEWPOINTS MAY ALLOW FOR MAXES TO REMAIN AROUND 91 OR 92. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... MODELS NOW IN FAIRLY GOOD AGREEMENT WITH THE BIG PICTURE. IT APPEARS THAT TONIGHT AND TUESDAY WILL BE MAINLY DRY. THE SITUATION CHANGES TUESDAY NIGHT INTO WEDNESDAY AS A STRONG COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. ALL OF THE GUIDANCE IS SHOWING PRECIP FOR THE AREA AND HAVE GONE WITH LIKELY POPS ALL AREAS TUESDAY NIGHT INTO WEDNESDAY. EARLIER TIMING IN THE FORECAST WAS PERHAPS A TAD SLOW SO HAVE SPED UP THE PRECIP A FEW HOURS. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND BY LATE WEDNESDAY EXPECTING THE ENTIRE FORECAST AREA TO BE DRY. HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD...EXCEPT ON WEDNESDAY WHEN THE ETA MOS SEEMS WAY TOO COOL. && .LONG TERM /FRIDAY THROUGH SUNDAY/... LOW PRESSURE WILL BE MOVING TOWARD THE AREA FROM NEAR CHICAGO ON FRIDAY. IT APPEARS THAT THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST STARTING FRIDAY AFTERNOON. BEST CHANCES MAY END UP BEING FRIDAY NIGHT INTO EARLY SATURDAY. AS THE LOW PROGRESSES EASTWARD ON SATURDAY THE REGION SHOULD BEGIN TO DRY OUT FROM WEST TO EAST WITH THUNDERSTORM CHANCES LINGERING ACROSS THE EAST THROUGH MUCH OF THE DAY. HIGH PRESSURE WILL RETURN TO THE AREA ON SUNDAY BUT ANOTHER QUICK MOVING STORM SYSTEM IN THE NW MIDDLE LEVEL FLOW MAY APPROACH FOR SUNDAY NIGHT. HIGH TEMPERATURES WILL REMAIN IN THE MIDDLE TO UPPER 80S. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTHERN OHIO...NEAR LAKE ERIE...AND EXPAND INLAND MOVING FROM THE NORTHWEST THIS AFTERNOON. WILL FORECAST TEMPO THUNDERSTORMS IN THE TAF FORECASTS EXCEPT KFDY AND KERI. NOT SURE HOW MUCH FOG WILL DEVELOP TONIGHT. THE WIND WILL BE LIGHT BUT HIGH CLOUDINESS WILL SPREAD ACROSS THE AREA WHICH MAY INHIBIT DENSE FOG. WILL FORECAST MVFR VISIBILITIES IN FOG INLAND FROM LAKE ERIE AND THERE CLOUD BE LOCALIZED IFR VISIBILITIES. OUTLOOK...NON VFR POSSIBLE IN THUNDERSTORMS TUESDAY EVENING THROUGH WEDNESDAY AND AGAIN ON SATURDAY. && .MARINE... A WEAK COLD FRONT WILL CROSS THE LAKE TODAY. EXPECT TO SEE WEST TO NORTHWEST WINDS THROUGH THE DAY...GENERALLY UNDER 15 KNOTS. A WARM FRONT WILL LIFT NORTHWARD ACROSS THE LAKE ON TUESDAY WITH WINDS GRADUALLY INCREASING FROM A SOUTHERLY DIRECTION DURING THE AFTERNOON. LOW PRESSURE IS EXPECTED TO MOVE ACROSS LAKE ERIE ON WEDNESDAY WITH SOME STRONGER NORTH TO NORTHEAST WINDS DEVELOPING AS IT MOVES TO THE MIDDLE ATLANTIC STATES. IT APPEARS A SMALL CRAFT ADVISORY MAY BE NEEDED BY WEDNESDAY AND COULD PERSIST INTO EARLY THURSDAY. HIGH PRESSURE WILL RETURN THURSDAY NIGHT AND REMAIN IN CONTROL OF THE WEATHER INTO FRIDAY MORNING. THE NEXT AREA OF LOW PRESSURE SHOULD BE IN THE VICINITY OF CHICAGO ON FRIDAY MORNING. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...ABE SHORT TERM...KUBINA LONG TERM...MULLEN AVIATION...KOSARIK MARINE...MULLEN
Hazardous weather outlook, Aug 1, 1:22 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 122 PM EDT MON AUG 1 2011 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- 021730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 122 PM EDT MON AUG 1 2011 ...SEVERE THUNDERSTORM WATCH 710 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-149-169-PAZ001>003-021730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 122 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 1, 10:22 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.25 INCH LAKE OH PUBLIC
1000 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E1.00 INCH LAKE OH PUBLIC
1002 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E1.25 INCH LAKE OH TRAINED SPOTTER
1004 AM HAIL MENTOR-ON-THE-LAKE 41.71N 81.36W
08/01/2011 E0.88 INCH LAKE OH PUBLIC
DIME SIZE HAIL AT INTERSECTION OF ROUTES 2 AND 615.
1007 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.00 INCH LAKE OH PUBLIC
1013 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.00 INCH LAKE OH TRAINED SPOTTER
1021 AM HAIL EASTLAKE 41.66N 81.43W
08/01/2011 E1.00 INCH LAKE OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 10:36 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 AM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E2.00 INCH LAKE OH PUBLIC
1015 AM HAIL MENTOR 41.69N 81.33W
08/01/2011 E1.75 INCH LAKE OH TRAINED SPOTTER
GOLF BALL SIZE HAIL AND BRANCHES DOWN.
1019 AM HAIL WILLOUGHBY 41.65N 81.41W
08/01/2011 E1.00 INCH LAKE OH PUBLIC
1022 AM HAIL W MENTOR 41.69N 81.33W
08/01/2011 E1.75 INCH LAKE OH PUBLIC
1027 AM HAIL KIRTLAND 41.60N 81.34W
08/01/2011 E1.00 INCH LAKE OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 11:56 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL CLEVELAND 41.48N 81.68W
08/01/2011 E1.00 INCH CUYAHOGA OH PUBLIC
1150 AM HAIL EUCLID 41.59N 81.52W
08/01/2011 E0.88 INCH CUYAHOGA OH TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN.
1153 AM HAIL EUCLID 41.59N 81.52W
08/01/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 12:17 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1217 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL CLEVELAND 41.48N 81.68W
08/01/2011 E1.00 INCH CUYAHOGA OH PUBLIC
1205 PM HAIL MAYFIELD HEIGHTS 41.52N 81.45W
08/01/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 12:36 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM HAIL 3 E CHAGRIN FALLS 41.43N 81.33W
08/01/2011 E1.00 INCH GEAUGA OH PUBLIC
1234 PM HAIL MORELAND HILLS 41.44N 81.43W
08/01/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LEELocal storm report, Aug 1, 1:30 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
130 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL AURORA 41.31N 81.34W
08/01/2011 E1.00 INCH PORTAGE OH PUBLIC
1255 PM HAIL BAINBRIDGE 41.39N 81.34W
08/01/2011 E1.00 INCH GEAUGA OH TRAINED SPOTTER
0103 PM HAIL MANTUA 41.28N 81.22W
08/01/2011 E1.00 INCH PORTAGE OH PUBLIC
0106 PM HAIL STREETSBORO 41.24N 81.35W
08/01/2011 E1.00 INCH PORTAGE OH PUBLIC
0108 PM HAIL STREETSBORO 41.24N 81.35W
08/01/2011 E1.75 INCH PORTAGE OH PUBLIC
0117 PM HAIL CHARDON 41.58N 81.21W
08/01/2011 E1.00 INCH GEAUGA OH PUBLIC
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:06 AM EDT | Special Marine Warning | CLE | 84 min | |
| Aug 1, 9:43 AM EDT | Severe Thunderstorm Warning | CLE | Lake | 47 min |
| Aug 1, 10:10 AM EDT | Severe Thunderstorm Warning | CLE | Geauga | 36 min |
| Aug 1, 10:54 AM EDT | Areal Flood Advisory | CLE | Lake | 2 hr |
| Aug 1, 10:54 AM EDT | Special Marine Warning | CLE | 96 min | |
| Aug 1, 11:12 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 63 min |
| Aug 1, 12:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 62 min |
| Aug 1, 12:16 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 1, 12:44 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 61 min |
| Aug 1, 12:51 PM EDT | Special Marine Warning | CLE | 84 min | |
| Aug 1, 1:04 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 56 min |
| Aug 1, 1:19 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 56 min |
| Aug 1, 1:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 58 min |
| Aug 1, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 63 min |
| Aug 1, 1:53 PM EDT | Tornado Warning | CLE | Sandusky, Wood | 37 min |
| Aug 1, 2:01 PM EDT | Special Marine Warning | CLE | 44 min | |
| Aug 1, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 54 min |
| Aug 1, 2:24 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 66 min |
| Aug 1, 2:31 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 44 min |
| Aug 1, 2:37 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky, Seneca, Wood | 4 hr |
| Aug 1, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 63 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 66 min |
| Aug 1, 4:04 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 56 min |
| Aug 1, 4:15 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.